# SDR DALA2025060904407

- Difficulty date: June 4, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 96,802 hours, 18,313 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SHIP 1805- ATO - 10 KTS- ABORTED TAKE OFF DUE TO LEFT ENGINE APPEARED TO BE SLOW TO SPOOL. CORRECTIVE ACTION: PURGE PS3 LINE AND PERFORMED ACTUATORS CHECK. RAN ENGINE TWICE. OPS CHECK GOOD. (6648294)
